# SDR WVBA2001032

- Difficulty date: May 16, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N738OU
- Make and model: Cessna 207A
- Aircraft serial: 20700428
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Part number: 12708441
- Condition: Out Of Position
- Location: Yokee
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A CRASH LANDING OF A SIMILAR AIRCRAFT, IT WAS DECIDED THAT AN INSPECTION OF THE RIBBON CABLE ASSEMBLY ON THE PILOTS CONTROL COLUMN BE CONDUCTED TO INSURE IT WAS NOT FOULING THE CONTROL COLUMN BEARING ASSEMBLY (UNIVERSAL) ON THE PILOTS CONTROL.  IT WAS DISCOVERED THAT THE CABLE CONTACTED THE ROLLERS WHEN THE ELEVATOR WAS MOVED TO NOSE UP THIS COULD LEAD TO THE CABLE JAMMING THE ROLLERS RESULTING IN LOSS OF ELEVATOR CONTROL.  PLASTIC TUBE WAS PLACED OVER THE CABLE TO PREVENT THIS.
